Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 1

 
   

Rough Sets for n-Cycles and n-Paths

PP: 117-124
doi:10.18576/amis/100111
Author(s)
G. Chiaselotti, T. Gentile, F. Infusino, P. A. Oliverio,
Abstract
In this paper we carry out a research project whose main goal is the study of an undirected graph by means of investigation tools provided by Pawlak rough set theory. Specifically, we determine both the lower and the upper rough approximation functions for an information table induced from a cycle or a path on n vertices. For such graphs we also provide a complete description of the corresponding exact subsets.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved